American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] The conformal group and hidden symmetries. Colloquium Publications 42 (2006) 29-52.
Book volume table of contents
View Article: PDF

[2] Classical brackets and configurational symmetries. Colloquium Publications 42 (2006) 1-16.
Book volume table of contents
View Article: PDF

[3] Quantum mechanics and dynamical symmetries. Colloquium Publications 42 (2006) 17-28.
Book volume table of contents
View Article: PDF

[4] Victor W. Guillemin and Shlomo Sternberg. Variations on a Theme by Kepler. Colloquium Publications 42 (2006) MR MR1104658.
Book volume table of contents

[5] Homogeneous models in general relativity. Colloquium Publications 42 (2006) 65-74.
Book volume table of contents
View Article: PDF

[6] The conformal completion of Minkowski space. Colloquium Publications 42 (2006) 53-64.
Book volume table of contents
View Article: PDF

[7] Appendices. Colloquium Publications 42 (2006) 75-82.
Book volume table of contents
View Article: PDF

[8] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Levasseur and J. T. Stafford. Differential operators on some nilpotent orbits. Represent. Theory 3 (1999) 457-473. MR 1719509.
Abstract, references, and article information   
View Article: PDF

[10] Santos Asin Lares. An inductive explicit construction of $*$-products on some Poisson manifolds. Proc. Amer. Math. Soc. 128 (2000) 1853-1857. MR 1654089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ana Cannas da Silva, Yael Karshon and Susan Tolman. Quantization of presymplectic manifolds and circle actions. Trans. Amer. Math. Soc. 352 (2000) 525-552. MR 1714519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexander V. Karabegov. Berezin's quantization on flag manifolds and spherical modules. Trans. Amer. Math. Soc. 350 (1998) 1467-1479. MR 1458307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Reyer Sjamaar. Symplectic reduction and Riemann-Roch formulas for multiplicities. Bull. Amer. Math. Soc. 33 (1996) 327-338. MR 1364017.
Abstract, references, and article information   
View Article: PDF

[14] Mark J. Gotay, Hendrik Grundling and C. A. Hurst. A Groenewold-Van Hove Theorem for $S^2$. Trans. Amer. Math. Soc. 348 (1996) 1579-1597. MR 1340175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zongyi Li. The Mackey obstruction and the coadjoint orbits . Trans. Amer. Math. Soc. 346 (1994) 693-705. MR 1276935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . J. Amer. Math. Soc. 7 (1994) 269-298. MR 1239505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michel Cahen, Simone Gutt and John Rawnsley. Quantization of K\"ahler manifolds. II . Trans. Amer. Math. Soc. 337 (1993) 73-98. MR 1179394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. L. Robinson. Reduction of prequantized ${\rm Mp}\sp c$ structures . Proc. Amer. Math. Soc. 115 (1992) 807-815. MR 1065090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . Bull. Amer. Math. Soc. 26 (1992) 269-275. MR 1119160.
Abstract, references, and article information   
View Article: PDF

[20] François Ziegler. On the Kostant convexity theorem . Proc. Amer. Math. Soc. 115 (1992) 1111-1113. MR 1111441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhang Ju Liu and Min Qian. Gauge invariant quantization on Riemannian manifolds . Trans. Amer. Math. Soc. 331 (1992) 321-333. MR 1040266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. De Concini, V. G. Kac and C. Procesi. Quantum coadjoint action . J. Amer. Math. Soc. 5 (1992) 151-189. MR 1124981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wojciech Lisiecki. A classification of coherent state representations of unimodular Lie groups. Bull. Amer. Math. Soc. 25 (1991) 37-43. MR 1080614.
Abstract, references, and article information   
View Article: PDF

[24] Niels Vigand Pedersen. Geometric quantization and the universal enveloping algebra of a nilpotent Lie group . Trans. Amer. Math. Soc. 315 (1989) 511-563. MR 967317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. L. Robinson and J. H. Rawnsley. The metaplectic representation, ${\rm Mp}^c$ structures and geometric quantization. Memoirs of the AMS 81 (1989) MR 1015418.
Book volume table of contents

[26] John D. Lafferty. The density manifold and configuration space quantization . Trans. Amer. Math. Soc. 305 (1988) 699-741. MR 924776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. L. Robinson. A cohomological pairing of half-forms . Trans. Amer. Math. Soc. 301 (1987) 251-261. MR 879572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Pukanszky. Quantization and Hamiltonian $G$-foliations . Trans. Amer. Math. Soc. 295 (1986) 811-847. MR 833711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul R. Chernoff. Irreducible representations of infinite-dimensional transformation groups and Lie algebras. Bull. Amer. Math. Soc. 13 (1985) 46-48. MR 788389.
Abstract, references, and article information   
View Article: PDF

[30] Guido Karrer. Representing triples of a symplectic manifold . Proc. Amer. Math. Soc. 86 (1982) 370-374. MR 671196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia